# SDR A6WA202110187904

- Difficulty date: September 19, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: UNK
- Part serial: NSN
- Condition: Corroded
- Location: Ws 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND PITTING ON LH WING UPPER ACCESS FOR PANEL 540AT AT WS65.75.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED CORROSION DAMAGE AT TWO PLACES ON LH WING UPPER ACCESS FOR PANEL 540AT AT WS65.75. DIMENSION P1- L = 3.800Ï¿½ X W = 0.4.0Ï¿½ X D = 0.194Ï¿½, P2 - L = 15.00Ï¿½ X  W = 0.400Ï¿½ X D = 0.191Ï¿½. HFEC PERFORMED WITH NO INDICATIONS. ROTO PEENED REWORKED AREA. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW HIRJ REO 601R-57-21-3522 REV (-) DATED 2021-09-28. WORK PERFORMED UNDER AERSALE WORK ORDER 003442, CARD NO. 20061, TT: 39871:10 TC: 39263.
